Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2016 | Journal Article | IST-REx-ID: 1833   OA
On the closure of relational models
A. Klimova, T. Rudas, Journal of Multivariate Analysis 143 (2016) 440–452.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480   OA
Exponential varieties
M. Michałek, B. Sturmfels, C. Uhler, P. Zwiernik, Proceedings of the London Mathematical Society 112 (2016) 27–56.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1621 View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 2006   OA
The monotone secant conjecture in the real Schubert calculus
N. Hein, C. Hillar, A. Martin Del Campo Sanchez, F. Sottile, Z. Teitler, Experimental Mathematics 24 (2015) 261–269.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547   OA
Resolution of unmixed bipartite graphs
F. Mohammadi, S. Moradi, Bulletin of the Korean Mathematical Society 52 (2015) 977–986.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed